# SDR ABXA20240718137

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 72,659 hours, 46,751 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI EICAS BULK CARGO DOOR MSG APPEARED AC RETURNED TO GATE AND MTX GROUNDED A/C , MTX CYCLED BULK BIN DOOR IAW AMM 52-36-01 OPS CK OK , RETURNED A/C TO SERVICE AND A/C DEPARTED
